# SDR 2016FA0000671

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N560HD
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600274
- Aircraft time: 4,961 hours, 4,184 cycles
- Engine: Pwc JT15D5D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 99120754
- Condition: Contaminated
- Location: Cabin Door
- Part time: 4,961 hours, 4,184 cycles
- Component: Cabin Door, Cessna
- Component part number: 551123078
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AIRCRAFT TOOK OFF FROM KASE. AT 400 AGL THE DOOR SEAL LIGHT ILLUMINATED. AIRCRAFT CONTINUED DEPARTURE ROUTE, SHORTLY AFTERWARDS THE CABIN DOOR LIGHT ILLUMINATED. ATC DIRECTED THE AIRCRAFT ALONG DEPARTURE PATH TO LINDZ INT. CLIMBING TO 12,000 FT. PILOT HEARD A LOUD HISS FROM CABIN DOOR AREA. CABIN ALT. 10000 LIGHT ILLUMINATED. ATC CLEARED AIRCRAFT TO FL 190. CREW PERFORMED EMERGENCY CHECKLIST AND DONNED O2 MASKS. CREW REQUESTED AND RECEIVED DIRECT DESTINATION INTO KAPA. FLIGHT CONTINUED TO KAPA UNEVENTFULLY. POST INSPECTION AIRCRAFT WAS RUN UP AND NO CAUTION OR ADVISORY LIGHTS ILLUMINATING. ALL SYSTEMS PERFORMING NORMALLY. AIRCRAFT WAS PLACED ON MEL AND FLOWN UN-PRESSURIZED TO KRGK. AN INSPECTION OF DOOR SEAL AND DOOR SEAL AREA WAS PERFORMED WITH NO INDICATIONS OF TEARS OR HOLES IN DOOR SEAL. SUSPECTED WATER ENTRAPMENT IN CABIN DOOR SEAL. DOOR SEAL WAS BLOWN OUT AND WATER WAS REMOVED FROM THE INTERIOR OF THE SEAL. SUSPECT WATER FROZE INSIDE SEAL AND COULD NOT FORM TO CABIN DOOR FRAME FOR PROPER PRESSURIZATION.
